Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Subnormal shifts with operator-valued weights


Author: P. Ghatage
Journal: Proc. Amer. Math. Soc. 57 (1976), 107-108
DOI: https://doi.org/10.1090/S0002-9939-1976-0399931-7
MathSciNet review: 0399931
Full-text PDF

Abstract | References | Additional Information

Abstract: A criterion for a shift with operator-valued weights to be subnormal is given. From this a different proof of a theorem of Berger and Sarason is deduced.


References [Enhancements On Off] (What's this?)

  • [1] P. A. Fillmore, Notes on operator theory, Van Nostrand Reinhold Math. Studies, no. 30, Van Nostrand Reinhold, New York, 1970. MR 41 #2414. MR 0257765 (41:2414)
  • [2] P. R. Halmos, Ten problems in Hilbert space, Bull. Amer. Math. Soc. 76 (1970), 887-933. MR 42 #5066. MR 0270173 (42:5066)
  • [3] R. Gellar and L. J. Wallen, Subnormal weighted shifts and the Halmos-Bram criterion, Proc. Japan Acad. 46 (1970), 375-378. MR 0372672 (51:8879)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0399931-7
Keywords: Shift, subnormal, normal extension, moment problem
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society